RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 40, Issue 6(246)  


Mathematical problems in general relativity
Y. Choquet-Bruhat
3
Dulac's memoir “On limit cycles” and related problems of the local theory of differential equations
Yu. S. Ilyashenko
41
Orthogonal completeness and algebraic systems
K. I. Beidar, A. V. Mikhalev
79
Varieties of lattice ordered groups
V. M. Kopytov, N. Ya. Medvedev
117
Aleksei Ivanovich Barabanov (obituary)
A. M. Bogomolov, A. I. Kostrikin, N. P. Kuptsov, M. P. Mineev, P. L. Ul'yanov, N. G. Chudakov
129
Iosif Semenovich Iokhvidov (obituary)
Yu. M. Berezanskii, M. G. Krein, S. L. Sobolev, E. M. Semenov
131

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Covariant functors and extensors in dimension $n$
A. N. Dranishnikov
133
$(\Lambda_1,…,\Lambda_n)$-permanents and systems of bounded representatives
V. I. Bol'shakov
135
Classical pseudodifferential operators and Egorov's theorem in the Gevrey classes $G^s$, $s>1$
T. Gramchev
137
On some duality formulae for differential forms on compact Riemannian manifolds
I. I. Dzhioeva
139
On local hypoellipticity of second-order operators with degenerate Levi matrix
V. M. Karnaukhov
141
On upper and lower approximative liftings
N. L. Koval'
143
The combinatorics and geometry of del Pezzo surfaces of degree four
B. È. Kunyavskii, A. N. Skorobogatov, M. A. Tsfasman
145
Transition functors to a function space in the uniform topology
A. Yu. Lemin
147
An algebraic isomorphism that is not topological
V. I. Malykhin
149
On the structure of the set of Pareto-critical points of a smooth map
N. E. Mnev
151
The stabilization as $t\to\infty$ of the solution of a parabolic equation of high order, decreasing on a set of positive measure
D. V. Nutsubidze
153
An analogue of the Brauer–Fowler theorem
S. P. Strunkov
155
Closed geodesics on non-simply-connected manifolds
I. A. Taimanov
157
Constructivizable and non-constructivizable formal arithmetic structures
A. A. Tverskoi
159
Complexification of contact structures on 3-dimensional manifolds
Ya. M. Eliashberg
161

Mathematical Events in the USSR
Aleksei Georgievich Sveshnikov (on his sixtieth birthday)
S. A. Gabov, A. A. Samarskii, A. N. Tikhonov, A. V. Tikhonravov
163
Andrei Borisovich Shidlovskii (on his seventieth birthday)
V. Ya. Kozlov, S. M. Nikol'skii, P. L. Ul'yanov
165
Ninth All-Union Symposium on Group Theory
L. Ya. Kulikov, A. A. Fomin
167
All-Union School on complex methods in mathematical physics
V. S. Vladimirov, V. Ya. Gutlyanskii, V. V. Zharinov, Yu. E. Hohlov
173
III School on history of mathematics
S. S. Demidov, S. N. Kiro
177

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
179
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019